# SDR SWAA2016010747750

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 73,363 hours, 69,697 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378211
- Part serial: NS0203
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, LOWER SKIN CRACKED REAR SPAR, BETWEEN 35 - 37" FROM FUSELAGE.  REPAIRED SKIN IAW EA.
